# SDR HALA2018102500543

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 62,106 hours, 11,545 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Part number: 3A1260A
- Part serial: A1050
- Condition: Faulty
- Location: Flap/Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- ON FLAP RETRACTION CREW RECEIVED TRAILING EDGE ANNUNCIATOR & EICAS AT FLAP 1 SETTING. (LIGHTS OUT WITH 5 DEG). FLAP 30 LANDING OK W/ALT SYS. FOUND FAULT MSG 27-51104 TE DISAGREE LATCHED ON FSEU. TE FLAP DISAGREE EICAS MSG SHOWS WHEN MOVING FLAP HANDLE FROM 5 TO 1. REMOVED AND REPLACED FLAP/SLAT HYD SHUTOFF VALVE MODULE PER AMM 27-51-48. OPS CHECK GOOD. A/C OK FOR SERVICE.
